Emanuele Delucchi
Emanuele Delucchi
SNSF Professor
Verified email at unifr.ch - Homepage
Title
Cited by
Cited by
Year
Foundations for a theory of complex matroids
L Anderson, E Delucchi
Discrete & Computational Geometry 48 (4), 807-846, 2012
332012
Shelling-type orderings of regular CW-complexes and acyclic matchings of the Salvetti complex
E Delucchi
International Mathematics Research Notices 2008 (9), rnm167-rnm167, 2008
312008
A Salvetti complex for toric arrangements and its fundamental group
G d'Antonio, E Delucchi
International Mathematics Research Notices 2012 (15), 3535-3566, 2012
252012
The integer cohomology algebra of toric arrangements
F Callegaro, E Delucchi
Advances in Mathematics 313, 746-802, 2017
222017
Minimality of toric arrangements
G d'Antonio, E Delucchi
Journal of the European Mathematical Society 17 (3), 483-521, 2015
18*2015
Group actions on semimatroids
E Delucchi, S Riedel
Advances in Applied Mathematics 95, 199-270, 2018
172018
Face vectors of subdivided simplicial complexes
E Delucchi, A Pixton, L Sabalka
Discrete mathematics 312 (2), 248-257, 2012
172012
Combinatorial polar orderings and recursively orderable arrangements
E Delucchi, S Settepanella
Advances in Applied Mathematics 44 (2), 124-144, 2010
132010
Orlik-Solomon type presentations for the cohomology algebra of toric arrangements
F Callegaro, M D’Adderio, E Delucchi, L Migliorini, R Pagaria
Transactions of the American Mathematical Society 373 (3), 1909-1940, 2020
122020
Simplicial shellable spheres via combinatorial blowups
S Čukić, E Delucchi
Proceedings of the American Mathematical Society 135 (8), 2403-2414, 2007
112007
Combinatorics of covers of complexified hyperplane arrangements
E Delucchi
Arrangements, local systems and singularities, 1-38, 2009
10*2009
Nested set complexes of Dowling lattices and complexes of Dowling trees
E Delucchi
Journal of Algebraic Combinatorics 26 (4), 477, 2007
102007
Products of arithmetic matroids and quasipolynomial invariants of CW-complexes
E Delucchi, L Moci
Journal of Combinatorial Theory, Series A 157, 28-40, 2018
92018
Modular elimination in matroids and oriented matroids
E Delucchi
European Journal of Combinatorics 32 (3), 339-343, 2011
92011
Topology and combinatorics of arrangement covers and of nested set complexes
E Delucchi
ETH Zurich, 2006
92006
Colorings and flows on CW complexes, Tutte quasi-polynomials and arithmetic matroids
E Delucchi, L Moci
arXiv preprint arXiv:1602.04307, 2016
82016
Shellability of posets of labeled partitions and arrangements defined by root systems
E Delucchi, N Girard, G Paolini
arXiv preprint arXiv:1706.06360, 2017
72017
Bergman complexes of lattice path matroids
E Delucchi, M Dlugosch
SIAM Journal on Discrete Mathematics 29 (4), 1916-1930, 2015
72015
Subdivision of complexes of k-trees
E Delucchi
arXiv preprint math/0509378, 2005
72005
Stanley-Reisner rings for symmetric simplicial complexes, G-semimatroids and Abelian arrangements
A D'Alž, E Delucchi
arXiv preprint arXiv:1804.07366, 2018
42018
The system can't perform the operation now. Try again later.
Articles 1–20